# SDR ASAA9980303

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Corroded
- Location: Bs 1117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FUOND CORROSION IN THE AFT CARGO COMPARTMENT ON TOP OF THE INTERCOSTAL TIE CLIP, STATION 1117, LONGERON 28R.  REPLACED DAMAGED TIE CLIP PER SRM 51-30.  (M)
